Thursday, September 24, 2009

Another Early Start...

~~~~~~~~~~~~~~~~~~~~~~~~~~~~

Blame it on my appointments. Today is not as early as the previous appointments though. My doctor's earliest appointment starts at 8 AM so that's as early as we can get in.

I had some blood work done last week and I was kinda' excited to hear what the doctor has to say about the results. I got a copy of the results in the mail and there's a big difference between this result and the one I had before it which was about 2 months ago. The result of 2 months ago made my doctor increase the dosage of the medication I'm on because there was not a lot of improvement in my thyroid problem. Well, this latest result is showing otherwise. It seems I'm over medicated now because the 'hyper' turned into 'hypo', well, kinda'.

I still have hyperthyroidism. The doctor put me back to the original dosage because my thyroid is not producing enough hormones now [I think]. This explains why I am always tired the last few weeks. He even said that my weight gain is probably because of that as well....not the food I've been stuffing my mouth?? Hahaha....nah. It's true though...I gained a few pounds since the last time I was in his office, so yeah, blame the weight gain on the meds, ok?

That's good news because it 'can' mean that my situation is reversible and I may not be on medication for life. Keeping my fingers crossed, of course. At least I know the medication is working now unlike the last time I came in.

For now, I'm still under observation. I still need more blood work done in a few months then back to the doctor again. It's been 6 months since I was first diagnosed with this problem. Hopefully, I'll be off the meds as soon as possible.

5 comments:

DebbieDana said...

I'll keep my fingers too for you Juliana, I wish you well. Sana nga tuloy tuloy na ang improvement mo so you'll be off the meds....

Ingat lagi...


Debbie :)

J said...

siguro kailangan closer monitoring ang gawin ng doctor. katakot naman yan, at ngayon ay hypo ka naman. anyways, sana nga you'll be off the meds soon.

how I wish ganun din ako with my anti-hypertensive pill. but my problem has been long there kaya suntok sa buwan na ang wish ko hehe.

juliana

kAyE said...

aww.sheesh. i hope you'll be off the meds too asap. so instead of taking it you can spend the time stalking C instead. haven't gone to her site, btw. but i'm hopping from here to there now :)

but at least you can blame the meds for your weight gain. niahehe.

Beth said...

I know someone who has that and she's in medication for life! I wonder why, wla kasi akong alam sa sakit na yan e.

I hope ma-reverse ung hyperthyroidsm mo. But it's good to know that you can blog your way throught it pa naman, meaning, happy ka pa din khit me sakit ka! Galing! :)

I'll pray for your good health!

Beng Gee said...

Oi, magandang balita yan. I hope you will be absolutely well from that hyperthyroidism soon. At least maganda ang side effect ng meds sa 'yo dahil you are gaining weight. Iniisip ko tuloy, mag-take ng meds na yan. Bka sakali mag-gain weight din ako. he he ... Ewan ba, bakit kahit anong lakas ng kain ko, never silang nag-register sa katawan ko.(sigh!)Inggit tuloy ako sa 'yo!

Regarding the disastrous flood here, we are blessed not to have been affected coz our place is in the highest elevated area of Q.C.
I'm sure you have seen the extent of the flood disaster here. It's really heartbreaking. I have yet to go and see the situation of a nephew and his family in Cainta.
Yeah, I haven't gone blog hopping since our phone and internet line was cut off the last two days.
Thanks for the visit and the concern, J!

Overhauled!

That's what happened with this blog. It seems the host for the personalized blog template I used to have expired. I checked one day and ...